# SDR IPXA2024012647104

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 62,279 hours, 16,250 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: ARH7057519
- Condition: Unserviceable
- Location: Flap/Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.AFTER TAKEOFF WHEN FLAPS AND SLATS RETRACTED, LEVEL 2 Â€ŒAIL DEFLECT DISAGREEÂ€? ALERT DISPLAYED.RAN QRH PROCEDURE TO RESET, NO HELP.AIRCRAFT HAD ROLL TO THE RIGHT THROUGHOUT THE RETURN FLIG VERIFIED INSTALL AND SAFETIES, WITNESSED RIG, OPS CHECKS, AND FLIGHT CONTROL MOVEMENT PER GMM 04-02 REQUIREMENTS.
